# SDR UIEA2019072904889

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 81,677 hours, 23,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB MAIN FLAP UPPER SURFACE HAS AREA OF CORROSION 14 INCHES FROM I/B END. ( COMPLIED WITH EA 19025 REV. 1R, RT WING I/B MAIN FLAP, UPPER SURFACE I/B SIDE.  )
